2019
Том 71
№ 6

All Issues

Kaplun Yu. I.

Articles: 3
Article (Russian)

On Extendability of Solutions of Differential Equations to a Singular Set

Kaplun Yu. I., Samoilenko V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 3. - pp. 373-378

We consider the problem of the extendability of solutions of differential equations to a singular set that consists of points at which the right-hand side of the equation considered is undefined.

Article (Ukrainian)

Singularly Perturbed Equations with Impulse Action

Kaplun Yu. I., Samoilenko A. M., Samoilenko V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 8. - pp. 1089-1009

We propose and justify an algorithm for the construction of asymptotic solutions of singularly perturbed differential equations with impulse action.

Article (Ukrainian)

Existence and Extendability of Solutions of the Equation $g(t, x) = 0$

Kaplun Yu. I., Samoilenko V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 3. - pp. 372-382

We consider the problem of extendability and existence of solutions of the equation g(t, x) = 0 on the maximum interval of their definition.